# SDR P5CA2021032200074

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,342 hours, 5,380 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R PACK TEMP CAUTION APPEARED ON APPROACH WHEN PASSING THROUGH 10,000  / FEET. EMERGENCY PROCEDURE ACCOMPLISHED( R PACK CONTROLLER BITE CHECKED "CONTROLLER FAULT" AND RECYCLED PACK TEMP CONT RELATED CBS THEN NO FAULT FOUND. R PACK SYS OPS NORMAL PER AMM 21-51-00/501. )
